# SDR AALA202111177474

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 73,913 hours, 29,041 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 567
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 87,157 hours, 38,152 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF BRAKE SYSTEM 2 FAULT MESSAGE, TAKEOFF WAS ABORTED BELOW 20 KNOTS. REPLACED BRAKE PEDAL TRANSMITTER 9GG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-42-47.
